Acetaminophen Tablets Mislabeled, Voluntarily Recalled

Friday, December 18th, 2015 by | Posted In: Personal Injury
Share the knowledge...Share on LinkedInShare on FacebookTweet about this on TwitterShare on Google+Pin on Pinterest

pills mislabeledA leading medication supplier has recently issued a voluntary recall of Acetaminophen tablets in conjunction with the U.S. Food and Drug Administration (FDA). This nationwide recall of lot #45810 was recalled due to the mislabeling of 500mg tablets as 325mg tablets. Medication users could be consuming more medication than they are aware of.

Signs and Symptoms of Acetaminophen Overdose

Within the first 24 hours you may experience flu-like symptoms: sweating, fatigue, pale skin, nausea, vomiting, and loss of appetite.

In the 24 to 72 hours following you may experience all of the above in addition to dark urine, upper right abdominal pain, yellow skin/eyes, less urination frequency.

Seventy-two to 96 hours later you may experience blood in the urine, extreme weakness, confusion, or coma.

Acetaminophen overdose is extremely serious since it can cause liver damage, or even death.

If you suspect a loved one may have overdosed on acetaminophen, seek medical help immediately. If your emergency room or primary care doctor has determined there was in fact an overdose and your bottle was mislabeled, call our office immediately. Our doctor/attorney Robert Messey and nurse/attorney Gayle Sullivan will begin an immediate medical and legal investigation into your injuries.

Tags: ,

Post a Comment

Your email is never published nor shared. Required fields are marked *

*
*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Tell Us
Your Story
Website design and maintenance by De Young Media.

Tell us your story